Polyedrale Gebilde verschiedener Metrik

R., Furch

Mathematische Zeitschrift (1930)

  • Volume: 32, page 512-544
  • ISSN: 0025-5874; 1432-1823

How to cite


Furch, R.,. "Polyedrale Gebilde verschiedener Metrik." Mathematische Zeitschrift 32 (1930): 512-544. <http://eudml.org/doc/168244>.

author = {Furch, R.,},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {512-544},
title = {Polyedrale Gebilde verschiedener Metrik},
url = {http://eudml.org/doc/168244},
volume = {32},
year = {1930},

AU - Furch, R.,
TI - Polyedrale Gebilde verschiedener Metrik
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 512
EP - 544
LA - ger
UR - http://eudml.org/doc/168244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.